Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

627 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699
J. Dianetti, et al., Submodular Mean Field Games. Existence and Approximation of Solutions, Center for Mathematical Economics Working Papers, vol. 621, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652
F. Aslan, P. Duman, and W. Trockel, Duality for General TU-games Redefined, Center for Mathematical Economics Working Papers, vol. 620, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061
B. Rubbenstroth, Game Options under Knightian Uncertainty in Discrete Time, Center for Mathematical Economics Working Papers, vol. 619, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013
M. Nendel and M. Röckner, Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems, Center for Mathematical Economics Working Papers, vol. 618, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935975
V. Böhm, Stable Balanced Expansion in Homogeneous Dynamic Models, Center for Mathematical Economics Working Papers, vol. 617, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798
M.D. Schmeck and H. Schmidli, Mortality Options: the Point of View of an Insurer, Center for Mathematical Economics Working Papers, vol. 616, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705
T. Koch, Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions, Center for Mathematical Economics Working Papers, vol. 615, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
S. Federico, et al., On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, vol. 614, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
J. Hölzermann and Q. Lin, Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion , Center for Mathematical Economics Working Papers, vol. 613, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
S. Alaverdyan and A. Zaharieva, Immigration, Social Networks and Occupational Mismatch, Center for Mathematical Economics Working Papers, vol. 612, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
M. Pahlke, A Note on Dynamic Consistency in Ambiguous Persuasion, Center for Mathematical Economics Working Papers, vol. 611, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
R. Denk, M. Kupper, and M. Nendel, A Semigroup Approach to Nonlinear Lévy Processes, Center for Mathematical Economics Working Papers, vol. 610, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
G. Ferrari and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, vol. 589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
L. Obradovic, Locally Constant Model Uncertainty Risk Measure, Center for Mathematical Economics Working Papers, vol. 609, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, vol. 608, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
J. Dianetti and G. Ferrari, Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria, Center for Mathematical Economics Working Papers, vol. 605, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
M. Grigorova, M.-C. Quenez, and A. Sulem, Superhedging prices of European and American options in a non-linear incomplete market with default, Center for Mathematical Economics Working Papers, vol. 607, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
H. Li, Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, vol. 606, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932726
E. Damdinsuren and A. Zaharieva, Expectation Formation and Learning in the Labour Market with On-the-Job Search and Nash Bargaining, Center for Mathematical Economics Working Papers, vol. 604, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
G. Ferrari and T. Koch, An optimal extraction problem with price impact, Center for Mathematical Economics Working Papers, vol. 603, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
V. Böhm, The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt, Center for Mathematical Economics Working Papers, vol. 602, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863
M. Neugart and A. Zaharieva, Social Networks, Promotions, and the Glass-Ceiling Effect, Center for Mathematical Economics Working Papers, vol. 601, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
J. Rosenmüller, vNM–Stable Sets for Totally Balanced Games, Center for Mathematical Economics Working Papers, vol. 581, aktual. Ausg., Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
O. Claas, Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model, Center for Mathematical Economics Working Papers, vol. 600, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
P. Beißner and F. Riedel, Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, vol. 597, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
B. Barraz Martínez, et al., Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, vol. 596, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
M. Pahlke, Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, vol. 599, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
J. Hölzermann, Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, vol. 582, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
M. Nendel, Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, vol. 588, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
G. Ferrari and P. Schuhmann, An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, vol. 595, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
M. Grigorova, et al., Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case, Center for Mathematical Economics Working Papers, vol. 598, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
G.-H. Demeze-Jouatsa, Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, vol. 585, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
G.-H. Demeze-Jouatsa, A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, vol. 584, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
T. Hellmann and F. Panebianco, The transmission of continuous cultural traits in endogenous social networks, Center for Mathematical Economics Working Papers, vol. 579, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
T. Hellmann and J. Landwehr, Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, vol. 517, Version Januar 2018., Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
L. Obradović, Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors, Center for Mathematical Economics Working Papers, vol. 580, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
H. Li, S. Peng, and A. Soumana Hima, Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion, Center for Mathematical Economics Working Papers, vol. 590, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
G. Ferrari and T. Koch, On a Strategic Model of Pollution Control , Center for Mathematical Economics Working Papers, vol. 586, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
F. Riedel, Uncertain acts in games, Center for Mathematical Economics Working Papers, vol. 571, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
G. Ferrari, On a Class of Singular Stochastic Control Problems for Reflected Diffusions , Center for Mathematical Economics Working Papers, vol. 592, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
G. Ferrari and T. Vargiolu, On the Singular Control of Exchange Rates , Center for Mathematical Economics Working Papers, vol. 594, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930423
M. Grigorova, et al., Optimal Stopping With ƒ-Expectations: the irregular case, Center for Mathematical Economics Working Papers, vol. 587, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930436
P. Beißner, Q. Lin, and F. Riedel, Dynamically Consistent α-Maxmin Expected Utility, Center for Mathematical Economics Working Papers, vol. 593, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930430
T. de Angelis, G. Ferrari, and S. Hamadène, A Note on a New Existence Result for Reflected BSDES with Interconnected Obstacles, Center for Mathematical Economics Working Papers, vol. 591, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2912963
M. Burzoni, F. Riedel, and H.M. Soner, Viability and arbitrage under Knightian Uncertainty, Center for Mathematical Economics Working Papers, vol. 575, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910671
O. Sürücü, S. Brangewitz, and B. Mir Djawadi, Asymmetric dominance effect with multiple decoys for low- and high-variance lotteries, Center for Mathematical Economics Working Papers, vol. 574, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914349
W. Trockel and C.-J. Haake, Thoughts on social design, Center for Mathematical Economics Working Papers, vol. 577, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914351
M. Rebien, M. Stops, and A. Zaharieva, Formal search and referrals from a firm's perspective, Center for Mathematical Economics Working Papers, vol. 578, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913226
S. Berens and L. Chochua, The impartial observer under uncertainty, Center for Mathematical Economics Working Papers, vol. 576, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung